Facebook Pixel

sideeffect or pregnancy symptoms?

By July 21, 2016 - 10:30am
Rate This

for the last two months i have been engaged in sex nearly 10 times and each time i took a ipill i.e 10 ipills nearly within 2 months ,after having it,now a days i started observing sudden back pain and headache.pimples on my face started appearing from past 1 month and am feelin somewhat hungry and tired of doing daily works .what could be the reason overdose or pregnant?
thank you in advance

Add a Comment2 Comments

HERWriter Guide

Hi ravali22

Thanks for your post!

I know you have reached out to EmpowHER several times to question if you are pregnant or not. We can't tell you if you are or not but as said before, you are using iPills as regular contraception which is not what they are for. You need to use condoms 100% of the time and not use emergency pills "just in case". Or you can go on the regular pil which contain far fewer hormones. You are overdosing on these pills every week so you need to call your doctor and plan a visit to determine what is causing these symptoms. We can't say what these symptoms mean.


July 21, 2016 - 2:03pm

sometimes with protection and sometimes not but he told he didnt ejaculate inside me for sure,i took pill as safety measure each time.

July 21, 2016 - 10:32am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!